# SDR DXTA200500713

- Difficulty date: May 8, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Aircraft time: 4,491 hours, 3,411 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LT GEAR ANNUNCIATOR FAILED TO LIGHT DURING GEAR EXTENSION (OR ROTORY TEST) BLEW GEAR DOWN USING CHECK LIST PROCEDURE.  DURING ROLL OUT (L) SIDE GEAR BEGAN SMOKING.  FOUND LT LANDING GEAR INDICATOR PULLED LOOSE IN ITS SOCKET.  RESET INDICATOR AND PERFORMED LANDING GEAR FUNCTIONAL TEST IAW CE-650 M/M 32-00-01.  OPS CHECK GOOD.  VISUALLY INSPECTED LT GEAR, WHEEL AND BRAKE FOR DAMAGE.  NONE NOTED.
